Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Discharge while taking pills

Premium Questions

doctor1 MD

a method of contraceptive pills because i take my pills late and sometimes early my belly bottom still have ...Ii see brown discharge for about four days with little blood then i see my period after my period ...

doctor1 MD

we started to have sexual intercourse again. And since then I have been taking Femilon Pills ... discharge that happens for a day and stops after that. This has been happening for the last 3-4 months ...

doctor1 MD

HI! i've been having this discharge with an odor for some weeks now, no side effect. only that. and it's mostly started when i start on my birth control pill. Now i have stop and it continues with this ...

doctor1 MD

taking the pill back to back and a nurse at NHS walk in clinic that I saw last year said it can be common ... just wanted to know if this could be a result of me taking the pill back to pack? ...

doctor1 MD

after two hours.My menses are suppose to be on 21-sep-15.I am having lower abdomenal pain while doing workouts and I am having white vaginal discharge . I am worried that these are early signs of pregnancy . I ...

Public Forum Discussions

doctor1 MD

. However, I am experiencing not spotting but the discharge of tissue. Is this normal or should I consult my ...

doctor1 MD

To preface this, I am on the pill and have been for about 10 months. I ve taken it daily at the same time every day. I am due for my next period in three days. My cervical mucus has been a brownish ...

doctor1 MD

sometimes bloody looking discharge. I don t know what this means. I haven t skipped a pill so I know I must ...HI, I have been on the pill for over a year now and have never missed a pill. I skip the sugar ...

doctor1 MD

I have been taking loestrin fe for about 3 months and on the brown pills had very light brown discharge and that was it and today i started having it again even though I am on the active pill. I have ...

doctor1 MD

. Is pregnancy possible? Also, I started taking hormone pills for my thyroid about 3 mos. ago. ...

doctor1 MD

Hi I have been taking the pill for 18 months now and recently I have a brown discharge. I m still taking my pill and it s not time for my period. I have been very stressed these past couple of weeks has ...

doctor1 MD

I was on the yaz pill and experienced a brown bloody discharge after my period so i decieded ... this week i started it again after two months and straight after my period the brown discharge started again ...

doctor1 MD

Doc I was taking a contraceptive pills in December for only one month and then I stop I was perle after taking the pills I realize my period was coming for 8-9 days and two times a month so I go ...

doctor1 MD

Last week I had pissed a couple of my microgynon pills and took 2 the next day , however , last Saturday and Sunday I missed the pill and left them in the pack and then carried on taking them as normal ...

doctor1 MD

control pills the same day my period went off. I didn t take the last row of pills which my doctor said it was okay. The day before Thanksgiving I had some brownish discharge & when I go wipe myself nothing ...

Mobile Questions and Answers

doctor1 MD

change in discharge is very common with changing the level of hormones. While it could be many other things (yeast infection, secretions, others) certainly taking hormone pills will likely change hormonal balance.

doctor1 MD

Hi Katie Abnormal discharge while on the pill is not very common. You could be having a vaginal infection. Please consult your gynecologist for a thorough pelvic evaluation, swab and culture of the discharge and a Pap smear. Meanwhile, screen yourself and your partner for any STDs. Take care.

doctor1 MD

A pill for yeast infection is not safe to take while pregnant. You should consult with your OG first. Dr.Alba